# SDR FDEA202203210623

- Difficulty date: March 21, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 77,092 hours, 32,644 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT OPERATING WITH MEL 24.00.01. APU SHUTDOWN INFLT. FL 350. RAN QRH & DECLARED AN EMERGENCY. DIVERTED.  OPENED APU COWLINGS TO INVESTIGATE SOURCE OF OIL LEAK. SIGHT GLASS SHOWS NO OIL INDICATION SAME IN COCKPIT INDICATION.  MASTER CHIP DETECTOR SHOWS HEAVY METAL CONTAMINATION.  HAND CRANK ACCESS PORT AT APU STARTER HAS SOME SOME RESISTANCE. STILL  EVALUATING SOURCE OF OIL LEAK. NO ODVIOUS EXTERNAL  LRU COMPONENTS LEAKING. EVIDENCE OF LEAK BOTTOM OF  APU HEAT SHIELD. RELEASED FOR SERVICE IAW MEL.
